# SDR 9806816611

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611US
- Make and model: Boeing 747251B
- Aircraft serial: 20356
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 126344171
- Condition: Malfunctioned
- Location: Nr 3 Le Flap
- Part time: 69,559 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 3 LEADING EDGE FLAP WOULD NOT RETRACT.  AIRCRAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 3 LEADING EDGE FLAP ACTUATOR, OPERATIONAL CHECK GOOD.
